# SDR SWAA2021110827540

- Difficulty date: October 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE TRANSITION ANGLE LEFT SIDE HAS CORROSION AROUND NUTPLATE HOLES FROM STA 747-767 ; AFT CARGO SIDE TRANSITION ANGLE LEFT SIDE HAS CORROSION AROND NTPLATE HOLES FROM STA 747-767 / [01] CORROSION REMOVAL FOUND TO BE OUT OF LIMITS; REMOVAL WAS .010 DEEP; OUT OF LIMITS PER SRM 53-00-53-1A-1. REMOVAL FOR REPLACEMENT FROM BS 727- 847 WILL BE ACCOMPLISHED ON [TTG8Q006TAFU; [02] ANGLE REPLACED ON CARD TTG8Q00483WX.
